Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The numerical solution of eigenvalue problems

Author: Theodore R. Goodman
Journal: Math. Comp. 19 (1965), 462-466
MSC: Primary 65.40
MathSciNet review: 0181099
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. R. Goodman & G. N. Lance, ``The numerical integration of two-point boundary value problems,'' MTAC, v. 10, 1956, pp. 82-86. MR 18, 420. MR 0081553 (18:420a)
  • [2] L. Fox, The Numerical Solution of Two-Point Boundary Value Problems in Ordinary Differential Equations, Oxford Univ. Press, New York, 1957; p. 245. MR 21 #972. MR 0102178 (21:972)
  • [3] W. B. Brown, ``Exact solution of the stability equations for laminar boundary layers in compressible flow,'' Boundary Layer and Flow Control: Its Principles and Application, Vol. 2, G. V. Lachmann, Ed., Pergamon Press, New York, 1961; pp. 1023-1038. MR 28 #1843.
  • [4] P. R. Nachtsheim, An Initial Value Method for the Numerical Treatment of the OrrSommerfeld Equation for the Case of Plane Poiseuille Flow, NASA TN D-2414, August, 1964.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society